# SDR 20000412SH030

- Difficulty date: March 20, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N727AT
- Make and model: Israel 1124
- Aircraft serial: 284
- Engine: Garrtt TFE73131G
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 30718321
- Condition: Leaking
- Location: Fuel System
- Part time: 6,382 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 300-HR ENG INSP, FUEL DISCOVERED PUDDLED INSIDE THE LEFT ENGINE LOWER COWLING.  A LEAK CHECK CONFIRMED FUEL LEAKING FROM BOTTOM RIB DUCT WHERE THE PRIMARY AND SECONDARY FUEL MANIFOLD LINES ENTER THE 6 O''CLOCK STRUT.  LEAK WAS PINPOINTED TO A CRACKED INNER FUEL MANIFOLD FITTING INSIDE STRUT.  INNER MANIFOLD HAD CRACKED AT SECONDARY MANIFOLD FITTING WHERE IT IS BRAZED ONTO INNER MANIFOLD.  (X)
